MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5820
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 11/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient reported feeling symptoms of fatigue following a non-specified procedure in hospital.The patient inquired about pacemaker settings due to her fatigue as she believed the pacemaker was not pacing like it was prior to her unrelated procedure.The patient was set to receive programming changes by an abbott representative as arranged by her clinic.Recommendations for the patient to contact their hospital to inquire about follow up with the scheduled abbott representative were made to address potential programming changes.
 
Event or Problem Description
New information received notes the patient did not contact her clinic in (b)(6) 2023 regarding potential symptoms or issues with the pacemaker.The patient was interrogated in (b)(6) 2023 during a follow up in clinic and the pacemaker was found to have reached the normal elective replacement indicator (eri).There were no complaints or issues reported by the patient during her visit in clinic in (b)(6) 2023.The patient received a routine changeout due to normal eri on (b)(6) 2024 which was successful.The patient had a follow up on (b)(6) 2024 and was doing well with no complaints.

Brand Name
ZEPHYR DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18188551
Report Number2017865-2023-72946
Device Sequence Number7275542
Product Code NVZ
UDI-Device Identifier05414734501613
UDI-Public05414734501613
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number5820
Device Lot NumberA000010220
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL LEAD; TENDRIL LEAD
Patient Age48 YR
Patient SexFemale